# SDR SWAA2024030850205

- Difficulty date: February 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E DEFLECTOR PNL AT WBL 201.90 HAS AFT WEDGED SHAPED RIB WEB ASSY CRACKED AT LWR BOLT HOLE. 8-31<[01] REMOVED AND REPLACED RIB WEB ASSY AT L/H WING T/E DEFLECTOR PANEL AT WBL 201.90 PER REF B737 SRM 51-40-02-0G-0 AND DWG 115A2930; DWG 115A2900.;[02] VERIFIED STEP 1
